Ask a doctor

Injection That Softens Artecoll Bumps?

A decade ago, I had Artecoll injected for a dent in the circle under my eye (I know this a bad, but the doc suggested it!. Now there is a distinct lumpy area where it was injected, plus a reddish/brownish/purplish "smudge" that I had checked (it's mysterious, but not cancerous). I imagine surgery would be disastrous in this sensitive area, but I'm wondering about any sort of injection, like an enzyme, which would soften the bump. Also, what to you suggest I do for the discoloration?

Doctor Answers (1)

Options for Artecoll bumps

+1

Depending on how your skin looks and how big and deep the bump is, an excision may be done. The scar may be minimal and hidden in a skin crease. There aren't any enzymes to dissolve this (unlike hyaluronidase that is used for hyaluronic acid fillers) but a steroid inject could be used (this may cause more problems however).


Chicago Plastic Surgeon
5.0 out of 5 stars 18 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.